Search Results

Savage-Dickey supermodels

September 13, 2016

A. Mootoovaloo, B. Bassett, and M. Kunz just arXived a paper on the computation of Bayes factors by the Savage-Dickey representation through a supermodel (or encompassing model). (I wonder why Savage-Dickey is so popular in astronomy and cosmology statistical papers and not so much elsewhere.) Recall that the trick is to write the Bayes factor […]

generalised Savage-Dickey ratio

November 11, 2013

Today, Ewan Cameron arXived a paper that generalises our Robert and Marin (2010) paper on the measure theoretic difficulties (or impossibilities) of the Savage-Dickey ratio and on the possible resolutions. (A paper of mine’s I like very much despite it having neither impact nor quotes, whatsoever! Until this paper.) I met Ewan last year when […]

Savage-Dickey published

July 12, 2010

We got this email on Saturday about our Savage-Dickey resolution: Your article “On resolving the Savage–Dickey paradox” was published in the Electronic Journal of Statistics 2010, Vol. 4, 643-654. You may access electronic version of your paper in Euclid by DOI link http://dx.doi.org/10.1214/10-EJS564 No extreme wonder that it appeared that quickly (when considering it was […]

Savage-Dickey paper accepted

June 3, 2010

After our second (light) round of revision, the  [rearXived] paper on the Savage-Dickey paradox was accepted by the Electronic Journal of Statistics. Great! This is actually my first paper in EJS. In fact, I managed to include a short comment inspired by Geoff Nicholls, following a conversation we had at CRiSM. Namely, the three expressions […]

Savage-Dickey revised

May 29, 2010

We have at last re-submitted (and rearXived, but only to appear on Monday!) our paper on the Savage-Dickey paradox to the Electronic Journal of Statistics (after wasting a few weeks doing nothing!). The revision was quite easy to write, especially because the comments applied to an earlier version of the paper I had submitted by […]